Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Fungus inside mouth, tongue due to recurrence of typhoid, cured with AF-150 fluknajolo. Is this medicine a steroid?

My grandson aged 9 years was affected by typhoid ,The doctor applied on him medication of high dozes because typhoid affected him in recureence and he was cured from typhoid. After sometimes fungus affected inside his mouth and tongue .A lot of allopathic and homeopathic medication was given to him by good doctor but fungus was not permanently removed. He was taken to Delhi where doctor prescribed him AF-150 Fluknajolo which magically worked upon him and fungus was removed. Is this medicine stereod ? What should we do now ?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for writing in.
Fungal infections are very common after having extensive antibiotic course. In case of your grandson, exactly case scenario is same. For typhoid , he was given strong antibiotics after which fungal infection started.

The drug AF 150 is fluconazole which is anti fungal medication and clears out the fungal infection. The AF 150 is not steroid. Now you need not worry if fungus as well as typhoid has gone out. Only give your grandson nutritious diet.

I hope I have answered your query. In case of doubt, please feel free to revert back.
Best regards,
Dr. Neelam.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor